# SDR SWAA2016030749699

- Difficulty date: February 9, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 69,138 hours, 56,218 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 727C, BETWEEN STRINGER 26R - 27R.  REPAIRED SHEAR TIE IAW ER & EA.
